# SDR ASAA2012060992331

- Difficulty date: June 9, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 17,199 hours, 5,480 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10182
- Condition: Faulty
- Location: A/C Bay
- Part time: 17,245 hours, 5,491 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL.  LIGHT EXTINGUISHED ON RESET.  ACFT GROUNDED.  BITE TEST SHOWS ON NR 2 AUTOTEMP CONTROLLER LOGGED FLT DECK TCV FAULT.  R & R FLT DECK TCV (V143) DUE TO HISTORY, REF AMM TASK 21-61-21, OPS CK NORMAL.
